Good Morning Nauthiz! Hang in there! I know how frightening it is having weird, unexplainable body symptoms. It is so frustrating. And I agree with you! Acid reflux meds make me feel worse than just dealing with the relux at times.
Like this morning I woke up shaky and feeling like crap. All bloated, gassy and miserable. These are the side effects of the two meds I have tried, Prilosec and Zantac. Most people don't know what's in those unless you study closely. Like Zantac for example...has aspartame. I am allergic to Aspartame and here I have taken this for a couple of days. My stomach hurts (which I wasn't having that problem with my reflux, but on the meds I do) and my intestines are sore and rumbling and gassy. I wasn't having that problem eithor until taking the meds. "( If I stay on these meds any longer than a week the heart palpatations start. Those are not fun as you well know. Makes me feel like I have heart trouble.
Since you have had your heart checked out and the doctor says it's fine, try not to worry. But I know it is still disturbing having little weird things happen. So do you have reflux? Everyone's symptoms are different. Some people do have the weird mystery pains throughout the chest. Mine is located right in the center of the chest, in the middle of the esophogas. It won't suprise me at all that when I have the endoscopy on friday if they find a problem area there. I have mucus all the time, like a big ball of snot on my throat that I can't clear. They say that means your body is producing excess mucus to protect your throat. So until that stops I believe I still have a problem down in there. I am not sure if you have trouble with that symptom.
Just hang in there! You are not alone. You could always do the scope (endoscopy) where they can take a closer look.